# SDR ASOA200901240

- Difficulty date: November 5, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 12,610 hours, 8,629 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE VERTICLE STAB TO FUSELAGE ATTACHMENT AFT DRAG ANGLE CRACKED FWD SIDE AT 67.5 REAR SPAR DATUM.  REMOVED CRACKED LT SIDE AFT DRAG ANGLE IAW SRM 51-42-21, 51-42-22, AND 51-42-13.  DRILLED UP AND COUNTERSANK NEW LT AFT DRAG ANGLE AS  SRM 51-40-11.  OK TO INSTALL -003.  INSTALLED NEW -003 ANGLE IAW SRM 51-42-22, 51-42-21, 51-42-13.
